CSN Login
Members Online: 9

Neurological question

staves
Posts: 1
Joined: Dec 2004

Hi, my 75 year old father was diagnosed with MM in May 2004. Due to previous bypass, stem cell replacement has been rejected. He is responding well to Decadron and Thalomide treatment with minimal side effects. He's being treated at the Boston VA through doctors at the Dana Farber. New problem is he is having some trouble with balance and get a bit unsteady on his feet (despite being very active, golfer, walker etc). After the doc visit today, the specialist wants to talk more with colleagues. Have any of you had experience with this type of "side effect" - I wonder if its related to the high dosages of drugs vs. a neurological condition. Thanks

mygen
Posts: 9
Joined: Mar 2004

Hello, I was just reading about your Dad. I'm very sorry. My Mom has had MM for a long time now. She developed the same balance problems but they couldn's say why. She now has Neuropathy(sp?) in both legs and has a very hard time standing. It has something to do with the cancer attacking the verves. She also developed Amyloids from the MM so it could also be from that cancer not the MM. Have they said anything about amyloids? Apparently it is very common in MM patients.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network